# SDR SCNA98743

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, THE FORWARD EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  REMOVED AND REPLACED MARATHON PACK AND CHARGER IAW B727 MM 335022.  OPS CHECK DONE IAW 335001.  OPS CHECK GOOD.
